# SDR VTZA98007

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6332 - IAD-PIT - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT EGT FLUCTUATION 600 TO 0 DEGREES AND SRL WAS OFF.  AIRCRAFT RETURNED TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED THE ZONE 2 CANNON PLUG AND PERFORMED ENGINE RUN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
